Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Excessive sleep due to medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how cna i help you
User :   hi
User :   i am a XXXXXXXX disease patient and currently on hydrocortison 1 tab 3 times a day
Doctor :   ok

User :   recently i had an accident whereby i slipped and fell in the office toilet and caused injury to my heel and shoulder
Doctor :   okay
User :   i increased my hydrocort dosage to 2tabs 3 time a day
Doctor :   okay
User :   but I am still not feeling well
Doctor :   how severe are the injuries have you had?
User :   as I am still tired, unable to wake up early the morning... no matter how long I sleep, sometimes i sleep more than 16 hours a day
Doctor :   okay
User :   my heel tendon partially tear
Doctor :   i can understand
Doctor :   okay

Doctor :   you have to check your blood pressure and sugar levels once
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor